Cubic-quartic optical soliton perturbation by semi-inverse variational principle

Kohl R. W. , Biswas A., EKİCİ M. , Zhou Q., Moshokoa S. P. , Belic M. R.

OPTIK, vol.185, pp.45-49, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 185
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2019.03.073
  • Title of Journal : OPTIK
  • Page Numbers: pp.45-49
  • Keywords: Cubic-quartic, Bright solitons, Semi-inverse variation, KERR


This paper secures bright optical solitons in presence of third and fourth order dispersion terms while group velocity dispersion term is absent. The perturbation terms that are included appear with full nonlinearity. The semi-inverse variational principle is implemented to secure such solutions.